# SDR AALA201705239034

- Difficulty date: May 5, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 44,808 hours, 16,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004820202
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE L2 DOOR SILL CENTER SHAPE, UPPER SURFACE.  REPLACED THE DOOR SILL IAW SRM 51-42-11, AND 51-72-11.
